Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching in penis, diabetic. Used betadine solution. Will I be okay?

I am a diabetic patient. 4 days back I went to bangalore for a marriage and stayed there for 3 days. I returned to chennai on Thursday. From Thursday evening onwards, I feel itching in the foreskin of my penis with swollen foreskin with light iritation also. The foreskin cannot be moved also. I washed my penis with BETADINE SOLUTION this morning. What medicines shd I take and what ointment or drops to be applied to the foreskin?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be high chances of thrush or yeast infection.
Yeast infection or thrush is caused by a normal commensal fungus "Candida Albicans" present in human beings.
Human body has normal protective mechanism to prevent proliferation of candidia albican but it gets proliferated after breech in immune system.
You should consult with dermatologist or internal medicine specialist and should go for thorough check up.
Kindly don't apply water and soap at vagina as it will remove protective mechanism and give opportunity to candida albicans.
You should apply terbinafine ointment at affected site.
Betadine Solution is used for bacterial infection and acts as antibiotic lotion.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor